| Catalog Number |
154706004 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to femur being loose.The loosening interface was cement bone interface.There was no surgical delay.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).It was reported that the femoral adaptors were not loose.Upon further review, it has been determined that mwr 1818910-2025-03121 under (b)(4) has been submitted in error.Further updates will only be provided if additional information is received that changes the regulatory determination.